# SDR ASAA2022051738366

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 143A750125
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION HAS AREAS OF CORROSION STA 500D TO STA 500I. GROUNDED - YES. FWD PIT L/H TRANSITION CORROSION FOUND OUT OF LIMITS FROM 500D TO 500Z IAW B737-800 SRM 53-30-53-01-2 REPAIRED TRANSITION IAW B737-800 SRM 53-00-53-2R-5.W= 1" O= .040" R= .032 L= 1" D= .008".
